Group cohomology of the universal ordinary distribution

Yi Ouyang, Greg W. Anderson

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

For any odd squarefree integer r, we obtain a complete description of the Gr = Gal(ℚ(μr)/ℚ) group cohomology of the universal ordinary distribution Ur in this paper. Moreover, for M a fixed integer dividing ℓ - 1 for all prime factors ℓ of r, we study the cohomology group H*(Gr, Ur/MUr). In particular, we explain the construction of the elements κr′ for r′|r in Rubin [9], which come exactly from a certain ℤ/Mℤ-basis of the cohomology group H0(Gr, Ur/MUr) through an evaluation map.

Original languageEnglish (US)
Pages (from-to)1-32
Number of pages32
JournalJournal fur die Reine und Angewandte Mathematik
Volume537
DOIs
StatePublished - 2001

Fingerprint Dive into the research topics of 'Group cohomology of the universal ordinary distribution'. Together they form a unique fingerprint.

Cite this